IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Integrated Circuits and Devices (ICD) [schedule] [select]
Chair Kunio Uchiyama (Hitachi)
Vice Chair Masahiko Yoshimoto (Kobe Univ.), Toshihiko Hamasaki (Hiroshima Inst. of Tech.)
Secretary Yoshio Hirose (Fujitsu Labs.), Hiroaki Suzuki (Renesas)
Assistant Toshimasa Matsuoka (Osaka Univ.), Ken Takeuchi (Univ. of Tokyo), Kenichi Okada (Tokyo Inst. of Tech.)

Special Interest Group on Computer Architecture (IPSJ-ARC) [schedule] [select]
Chair Toshinori Sato
Secretary Sunao Torii, Koji Kai, Keiji Kimura, Hiroaki Nishi

Conference Date Thu, Jan 20, 2011 09:50 - 18:20
Fri, Jan 21, 2011 10:00 - 17:00
Topics  
Conference Place  

Thu, Jan 20 AM 
09:50 - 10:00
(1) 09:50-10:00  
Thu, Jan 20 AM 
10:00 - 11:30
(2)
ICD
10:00-10:30 3D-Packaging Method for Microminiature SiP using Hybrid FPC. Kikuo Wada, Ryouji Ohsu (NECAT), Shigekazu Hino (HINO Jisso Design), Nobuyuki Yamasaki (Keio University)
(3) 10:30-11:00  
(4)
ICD
11:00-11:30 Performance Evaluation of 3D FPGA with Homogeneous Tileable Structure Naoto Miyamoto (Tohoku Univ.), Hanpei Koike (AIST), Yohei Matsumoto (Kaiyo Univ.), Tadayuki Matsumura, Kenichi Osada, Yahoko Nakagawa, Keisuke Toyama (ASET), Tadahiro Ohmi (Tohoku Univ.)
  11:30-11:40 Break ( 10 min. )
Thu, Jan 20 AM 
11:40 - 12:30
(5) 11:40-12:30  
  12:30-13:30 Lunch Break ( 60 min. )
Thu, Jan 20 PM 
13:30 - 15:10
(6) 13:30-14:20  
(7)
ICD
14:20-15:10 [Invited Talk]
CMOS Hyper-Miniaturization and Cooperation with 3D System Design Integration
Kazuya Okamoto, Ryohei Satoh (Osaka Univ.)
  15:10-15:20 Break ( 10 min. )
Thu, Jan 20 PM 
15:20 - 16:10
(8)
ICD
15:20-16:10 [Invited Talk]
3D-integrated Solid State Drive (SSC)
Ken Takeuchi (Univ. Tokyo)
  16:10-16:20 Break ( 10 min. )
Thu, Jan 20 PM 
16:20 - 18:20
(9)
ICD
16:20-18:20 [Panel Discussion]
Will 3D-ICs Become Mainstream ?
Koji Inoue (Kyushu Univ.), Nobuaki Miyakawa (HRI), Kazuya Okamoto (Osaka Univ.), Ken Takeuchi (Univ. of Tokyo), Hanpei Koike (AIST)
Fri, Jan 21 AM 
10:00 - 11:30
(10) 10:00-10:30  
(11)
ICD
10:30-11:00 Performance Analysis of 3D-IC for Multi-Core Processors in sub-65m CMOS technologies Kumiko Nomura, Keiko Abe, Shinobu Fujita, Yasuhiko Kurosawa, Atsushi Kageshima (Toshiba)
(12)
ICD
11:00-11:30 Performance Evaluation of 3D Integrated Multi-core Processors with Temperature Consideration Takaaki Hanada, Koji Inoue, Kazuaki Murakami (Kyushu Univ.)
  11:30-11:40 Break ( 10 min. )
Fri, Jan 21 AM 
11:40 - 12:40
(13)
ICD
11:40-12:10 Acceleration of Block Matching by using Multiple Alignments on Heterogeneous Multi-Core Processor Yoshitaka Hiramatsu (Hitachi), Hasitha Muthumala Waidyasooriya, Masanori Hariyama (Tohoku Univ.), Tohru Nojiri, Kunio Uchiyama (Hitachi)
(14)
ICD
12:10-12:40 SMP-scheduling scheme for the mobile platform of next-generation Koji Kurihara, Hiromasa Yamauchi, Toshiya Otomo, Takahisa Suzuki, Naoki Odate, Koichiro Yamashita (FUJITSU LAB)
  12:40-13:40 Lunch Break ( 60 min. )
Fri, Jan 21 PM 
13:40 - 14:40
(15)
ICD
13:40-14:40 [Invited Talk]
The Crisis in the Long Term Preservation of Digital Contents
-- The Needs and Issue of Ultra-Long Life (Millennium) Storage --
Toshio Kobayashi (KU)
  14:40-14:50 Break ( 10 min. )
Fri, Jan 21 PM 
14:50 - 15:50
(16)
ICD
14:50-15:20 High Error Rate Compensation Architecture and ECC for SSDs with NV-RAM and NAND Flash Mayumi Fukuda, Kazuhide Higuchi, Shuhei Tanakamaru, Ken Takeuchi (Univ. of Tokyo)
  -  
(17) 15:20-15:50  
  15:50-16:00 Break ( 10 min. )
Fri, Jan 21 PM 
16:00 - 17:00
(18) 16:00-16:30  
(19) 16:30-17:00  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ICD Technical Committee on Integrated Circuits and Devices (ICD)   [Latest Schedule]
Contact Address Yoshio Hirose (Fujitsu Labs.)
TEL 044-754-2783, FAX 044-754-2744
E-:y 
IPSJ-ARC Special Interest Group on Computer Architecture (IPSJ-ARC)   [Latest Schedule]
Contact Address  


Last modified: 2010-12-21 20:40:13


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICD Schedule Page]   /   [Return to IPSJ-ARC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan